Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Getting seizures for alcohol withdrawals

Hi, My mom has been an alcoholic for 5 years, she s had around 14 seizures in the past years when she would not drink. She recently broke her arm and went through surgery . She has currently been in the hospital for the past week. Since she was in there she started to go through alcoholic withdrawals. Around the 3rd day she started to have hallucinations. She stopped hallucinating the next day but all she does is sleep now, and when she wakes up for a little she seems very depressed and just out of it. She s extremely weak now and not able to walk. I m just wondering when do you think she will gain her strength back and her body will start getting stronger? Is it better that she s sleeping a lot? Is it recovering her body?
Asked On : Thu, 17 Mar 2011
Answers:  1 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Welcome to HealthcareMagic Forum
The doctors would have given her some infections to reduce her anxiety and with drawl effects which will make her fall asleep. No need to worry everything will be alright have faith in your doctors.
Take care

Dr. Naveen Kumar
Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor